By Topic

Radiation characteristics with power gain for slots on a sphere

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Y. Mushiake ; Tohoku University, Sendai, Japan ; R. Webster

Radiation patterns, impedances, and power gains of nonsymmetrically excited narrow slots on a sphere are considered. Numerical calculations of higher order \phi -dependent modes of the radiation and admittance functions are discussed. These functions are applied to obtain the radiation characteristics of an equatorial slot backed by a radial transmission line and excited by feed points along the slot periphery. This geometry is treated directly as a boundary value problem, no assumption of aperture field distribution along the slot being made. Further application is shown for half wave slots on the sphere and for determining gains of uniformly excited zonal slots as a function of their location. Experimental results simulating the asymmetrically excited equatorial slot geometry are given.

Published in:

IRE Transactions on Antennas and Propagation  (Volume:5 ,  Issue: 1 )